MathSciNet Relay Station
MathSciNet bibliographic data
MR982723 (90f:26003) 26A18 (41A05 58F12)
Bedford, Tim Hölder exponents and box dimension for self-affine fractal functions. Fractal approximation. Constr. Approx. 5 (1989), no. 1, 33–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement